# SDR 98ZZZX2349

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Engine: Tmeca ARRIEL1D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007710
- Condition: Cracked
- Location: Lt Injector
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTICED FUEL ON ENGINE DECK.  FUEL WAS RUNNING DOWN FROM TOP OVER ENGINE DURING START.  FOUND LEFT FUEL INJECTOR LINE CRACKED AT TOP FLARE.  SUBMITTER STATED THIS IS THE THIRD ONE OF THESE THEY HAVE HEARD ABOUT IN THE SAME AREA AND SUGGESTED MANUFACTURE FLARE PROCEDURE ON TOOL DEFECT.
